# SDR ASOA2015121914305

- Difficulty date: December 19, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 28,709 hours, 20,224 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT FS 280.00 IS CORRODED.  REMOVED THE AFT COCKPIT FLOOR SUPPORT ANGLE AT FS 280 IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. INSTALLED NEW, SERVICEABLE AFT FLOOR SUPPORT ANGLE AT FS 280 IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-21-16-001-001-A01, DWG CC670-34010, CC670-33052, CC670-51-620. LOCATED FASTENER HOLES IN NEW, SERIVCABLE ANGLE ASSY IAW SRM 51-40-11-001-001-A01 CROSSBEAM AND ANGLE IAW SRM 51-42-06-001-001-A01.
